MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO MODEL M; ENDO-M. MOD.ROTATIONKNEE, TIBIAL COMP.,SMALL, NEUTRAL

WALDEMAR LINK GMBH & CO. KG ENDO MODEL M; ENDO-M. MOD.ROTATIONKNEE, TIBIAL COMP.,SMALL, NEUTRAL
Model Number 15-2814/02
Medical Device Problem Codes Separation Failure (2547); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
Dr.(b)(6) was using an endo model m tibial component (220808/2706) and one of the blind screws for attaching the augment could not be removed and the head got stripped.A second tibial component was opened and a new screwdriver was used but this also had one screw that was locked and could not be removed, leading to this screw head becoming stripped as well.The augment used was then cemented in place and the second tibial component was implanted.Surgery time was extended approximately 15 minutes.Note: the second tibial component is within the scope of recall r-2022-01, but the first tibial component which was opened, and displayed the same issue as the tibial components within the scope of that recall, was manufactured in dec 2022, and therefore is outside the scope of that recall.[customer].
 
Event or Problem Description
Dr.(b)(6) was using an endo model m tibial component (b)(6) and one of the blind screws for attaching the augment could not be removed and the head got stripped.A second tibial component was opened and a new screwdriver was used but this also had one screw that was locked and could not be removed, leading to this screw head becoming stripped as well.The augment used was then cemented in place and the second tibial component was implanted.Surgery time was extended approximately 15 minutes.Note: the second tibial component is within the scope of recall r-2022-01, but the first tibial component which was opened, and displayed the same issue as the tibial components within the scope of that recall, was manufactured in dec 2022, and therefore is outside the scope of that recall.[customer].
 
Additional Manufacturer Narrative
This is the final supplemental report, the complaint is closed.

Brand Name
ENDO MODEL M
Common Device Name
ENDO-M. MOD.ROTATIONKNEE, TIBIAL COMP.,SMALL, NEUTRAL
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key18694248
Report Number3004371426-2024-00019
Device Sequence Number12889039
Product Code HRY
UDI-Device Identifier04026575316281
UDI-Public04026575316281
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K143179
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/31/2026
Device Model Number15-2814/02
Device Catalogue Number15-2814/02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2024
Supplement Date Received by Manufacturer01/24/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale